# SDR GTIA000035

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Switch
- Part number: 833605
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ISP - FLT 755 - WHEN LANDING GEAR WAS RETRACTED AFTER TAKEOFF THE 'RED' NOSE GEAR UNSAFE LIGHT REMAINED ON ACCOMPANIED BY A LOUD AIR NOISE IN THE FORWARD WHEEL WELL.  THE A/C WAS NOT PRESSURIZING AND THE CABIN PRESSURE TRANSFER LOCKOUT AND STANDBY LIGHTS WERE ILLUMINATED.  SWITCHED TO MANUAL PRESSURIZATION.  ALSO, HAD AN 'AUTO SPOILER DO NOT USE' AND 'STALL INDICATION FAILURE' LIGHT ILLUMINATED ON THE ANNUNCIATOR PANEL.  WHEN THE GEAR WAS EXTENDED ALL GEAR INDICATED DOWN AND LOCKED, HOWEVER, ALL AURAL WARNINGS BEGAN TO SOUND WHEN FLAPS WERE EXTENDED BEYOND 11 DEGREES.  LATER ALL ANNUNCIATOR LIGHTS WENT OUT.  A NORMAL LANDING WAS ACCOMPLISHED AT 111,000 LBS USING MANUAL SPOILERS.  (M)
